| Model Number |
77522 |
| Medical Device Problem Codes |
Material Deformation (2976); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to the operation, an eopa arterial cannula was identified upon opening the package with a squashed and flattened tip.The packaging heat-seal area was damaged and showed blue ink and lines corresponding to the cannula wire-wound tip section.It was alleged that the cannula tip was positioned in the packaging heat-seal area during manufacturing and was crushed by heat-sealing equipment.The cannula was unusable and was replaced with another eopa cannula without delay to the operation.There was no patient involved.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.